Journal of Differential Geometry

On the uniruledness of stable base loci

S. Takayama

Full-text: Open access

Abstract

We discuss the uniruledness of various base loci of linear systems related to the canonical divisor. In particular we prove that the stable base locus of the canonical divisor of a smooth projective variety of general type is covered by rational curves.

Article information

Source
J. Differential Geom., Volume 78, Number 3 (2008), 521-541.

Dates
First available in Project Euclid: 10 April 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1207834555

Digital Object Identifier
doi:10.4310/jdg/1207834555

Mathematical Reviews number (MathSciNet)
MR2396253

Zentralblatt MATH identifier
1136.14005

Citation

Takayama, S. On the uniruledness of stable base loci. J. Differential Geom. 78 (2008), no. 3, 521--541. doi:10.4310/jdg/1207834555. https://projecteuclid.org/euclid.jdg/1207834555


Export citation